MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number HUMERIS STEM TA6V SIZE 14 CEMENTLESS Ti/HA
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to dislocation that occured the same day than the primary surgery.The primary surgery used the humeris reversed system.During the revision surgery, the surgeon explanted the size 14 cementless stem and replaced it by a size 12 cementless stem.He also explanted the ø40/+3 135/145 humeral cup and replaced it by ø40/+9 135/145 humeral cup.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12143138
Report Number3009532798-2021-00095
Device Sequence Number11916228
Product Code PHX
UDI-Device Identifier03701037301593
UDI-Public03701037301593
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberHUMERIS STEM TA6V SIZE 14 CEMENTLESS Ti/HA
Device Catalogue Number316-0014
Device Lot NumberN2760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;